$P$-systems in lattice modules

Authors

  • E. W. Johnson
  • Johnny A. Johnson
  • Monty B. Taylor

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.310

Abstract

In this paper, we investigate $p$-systems in lattice modules, which are conceptually related to principal systems in rings. We obtain several characterizations of $p$-systems in lattice modules.

Author Biographies

E. W. Johnson

Department of Mathematics, Univ. of Iowa, Iowa City, IA 52240, U.S.A.

Johnny A. Johnson

Department of Mathematics, University of Houston, Houston, TX 77204, U.S.A.

Monty B. Taylor

Department of Mathematics and Computer, Scienct, University of Texas-Pan American, Edinburg, TX 78539, U.S.A.

Published

2003-09-30

How to Cite

Johnson, E. W., Johnson, J. A., & Taylor, M. B. (2003). $P$-systems in lattice modules. Tamkang Journal of Mathematics, 34(3), 197–200. https://doi.org/10.5556/j.tkjm.34.2003.310

Issue

Section

Papers